# SDR FDEA201402060281

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SEPARATION OF SKIN FOR ACCESS TO FOM AT STATION 1620, STRINGER 26L, FOUND CORROSION ON LOWER SKIN OUTER SURFACE.  COMPLIED WITH EA F-5330-T0305156 FUSELAGE, PLATES & SKINS STRINGER 26L LAP JOINT.  CORROSION AT STATION 1590 TO 1621.
